MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT EC4+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT EC4+ CARTRIDGE
Catalog Number 03P81-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2018, abbott point of care was contacted by a customer regarding i-stat ec4+ cartridges that yielded a suspected discrepant potassium results on a patient.There was no patient information available at the time of this report.Return product is not available.(b)(6).Test and collection times are not available.There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Event or Problem Description
Na.
 
Additional Manufacturer Narrative
Apoc incident # (b)(4).The investigation was completed on 03/22/2018.A review of the device history record confirmed the lot passed finished goods release criteria.Retained cartridge testing met the acceptance criteria found in q04.01.003 rev.Ac, appendix 1- product complaint level 2 and level 3 investigation procedure for suppressed results and the complaint was not reproduced.No deficiency has been identified.

Brand Name
I-STAT EC4+ CARTRIDGE
Common Device Name
EC4+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key7311656
Report Number2245578-2018-00086
Device Sequence Number13791847
Product Code JGS
UDI-Device Identifier10054749000095
UDI-Public10054749000095
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K912387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2018
Device Catalogue Number03P81-25
Device Lot NumberK17267
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/06/2018
Supplement Date Received by Manufacturer03/22/2018
Initial Report FDA Received Date03/02/2018
Supplement Report FDA Received Date03/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1